# SDR ASAA2012120593406

- Difficulty date: December 5, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 22,016 hours, 7,044 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 16GXT4
- Condition: Failed
- Location: Ee Bay
- Part time: 22,024 hours, 7,047 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN F/O SIDE IS THE MASTER ON THE AFDS WITH A/P ON OR OFF SELECTED SPEED IN MCP WINDOW DOES NOT CHANGE W/SPEED SELECTOR KNOB MOVEMENT.  ALL MODES TOGA, LVL CHANGE, SPEED, VNAV SPEED INTV, INOP WHEN CAPTS SIDE IS AFDS MASTER EVERYTHING APPEARS TO OPERATE NORMALLY.  REPLACED FCC B IAW MM 22-11-33 OPS CKS NORMAL.  DFCS FCC B LRU INTERFACE GRP 35 BITE CKS NORMAL. DFCS LAND VERIFY GRP 49 BITE CKS NORMAL. GROUND VERIFICATION TEST SUCCESSFUL.
